Papers

David Fremlin

The following are a haphazard selection of my published papers, in a variety of formats.

  • (with B. de Pagter and W.Ricker) Sequential closedness of Boolean algebras of projections in Banach spaces (PDF), Studia Math. 167 (2005) 45-62.
  • Sets determined by few coordinates (TeX, Postscript), Atti del Sem. Mat. e Fis. Univ. Modena 50 (2002) 23-36.
  • The generalized McShane integral (Postscript, PDF, TeX), Illinois J. Math. 39 (1995) 39-67.
  • (with T.Natkaniec & I.Reclaw) Universally Kuratowski-Ulam spaces (PDF), Fundamenta Math. 165 (2000) 239-247.
  • Real-valued-measurable cardinals (TeX, Postscript, PDF), pp. 151-304 in Proc. 1991 Bar-Ilan Conference (ed. H.Judah), Amer. Math. Soc., 1993 (Israel Mathematical Conference Proceedings 6).
  • Spaces of Finite Length (PDF), Proc. London Math. Soc. (3) 64 (1992) 449-486.
  • Families of compact sets and Tukey's ordering (PDF), Atti Sem. Mat. Fis. Univ. Modena 39 (1991) 29-50.
  • (with P.J.Nyikos) Saturating ultrafilters on N (PDF), J. Symbolic Logic 54 (1989) 708-718.
  • Families of random triples (PDF), Seminaire d'Initiation a l'Analyse (G.Choquet, M.Rogalski, J.Saint-Raymond, Univ.\ Paris VI) 25 (1985-86) 79-83.
  • (with R.W.Hansell and H.J.K.Junnila) Borel functions of bounded class (PDF), Trans. Amer. Math. Soc. 277 (1983) 835-849.
  • Measurable functions and almost continuous functions (PDF), Manuscripta Math. 33 (1981) 387-405.
  • Well-founded games (PDF), Eureka 36 (1973) 33-37.

    Back to home page.

    18.8.15